# SDR AALA202408087988

- Difficulty date: August 6, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N729AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33127
- Aircraft time: 41,779 hours, 4,842 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: 1421
- Condition: Failed
- Location: Zone 400
- Part time: 75,436 hours, 8,987 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 24-05 L ENG GEN CTRL FAILED IN FLIGHT. MAINTENANCE REPLACED #1 ENG IDG IAW AMM 24-11-01.
